# SDR USAA2014040300003

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,351 hours, 24,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED LENS COVER MISSING AT EMERGENCY LIGHT ROW 18.  REPLACED LENS COVER FOR EMERGENCY LIGHT AT ROW 18, OK FOR SERVICE IAW AMM 33-50-00.
